Periodic solution of the dissipative wave equation in a time-dependent domain

Mitsuhiro Nakao

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)393-404
Number of pages12
JournalJournal of Differential Equations
Volume34
Issue number3
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Wave equations

ASJC Scopus subject areas

  • Analysis

Cite this

Periodic solution of the dissipative wave equation in a time-dependent domain. / Nakao, Mitsuhiro.

In: Journal of Differential Equations, Vol. 34, No. 3, 1979, p. 393-404.

Research output: Contribution to journalArticle

@article{f071a71b4fec494b9916fb7a0c3e6a24,
title = "Periodic solution of the dissipative wave equation in a time-dependent domain",
author = "Mitsuhiro Nakao",
year = "1979",
doi = "10.1016/0022-0396(79)90027-5",
language = "English",
volume = "34",
pages = "393--404",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Periodic solution of the dissipative wave equation in a time-dependent domain

AU - Nakao, Mitsuhiro

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=49249148380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49249148380&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(79)90027-5

DO - 10.1016/0022-0396(79)90027-5

M3 - Article

AN - SCOPUS:49249148380

VL - 34

SP - 393

EP - 404

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -